Ask a doctor

Too Much Botox? Sagging Eyelid.

I had Botox to rid myself of angry eyes. Now my right eyelid sags onto my eyelashes. My eyebrows appear even but clearly something is wrong. Also, my forehead appears to have a buldge. What is happening?

Doctor Answers (3)

Too Much Botox?

+1

It sounds like you may have had a bit too much Botox injected around the affected eye. Unfortunately, this will just take time to resolve itself as the Botox wears off. I would recommend asking your physician how much Botox was used, and making sure you know that next time (if there is one) less product should be injected. 


New York Dermatologic Surgeon
4.5 out of 5 stars 32 reviews

Sagging Eyelid and Too Much Botox

+1



Excess Botox in the upper face can result in sagging in the eyelids and skin in the forehead. If too much is injected, the extra Botox can migrate to other areas affecting other muscles outside the target region.

These include the muscles that are used to open the eyes. The bulge in your forehead may have been the result of muscles that have become extremely relaxed (possibly due to excess Botox) causing sagging in this area as well.

 

But to determine the exact cause of what you are experiencing, it is important to speak to your doctor.  


Sanusi Umar, MD
Redondo Beach Dermatologic Surgeon
5.0 out of 5 stars 22 reviews

Botox sagging

+1

Please see your physician. Only they can review the best, the number of units of botox and the exact placement of the injections you had and determine if there was an excessive amount of units or the placement was not in the most optimal areas for you.

Ronald Shelton, MD
Manhattan Dermatologist
5.0 out of 5 stars 31 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.